Like Beethoven, MRIs are even better the second time. With the 1st MRI from Aug, 2002 missing (!), the local radiologist read the films 2 through 5 and gave a verdict of overall improvement. We will attempt to find the mysterious missing 1st film because it IS 1st and probably worst, having been taken because I was having so much trouble. However, 3 through 5 were all done after beginning abx Sept, 2004. No. 2 was Jan 2004 before starting abx, then Jan 2005, then June 2005, and finally Jan. 2006. No new lesions and the existent ones are not as bright, especially in the latest. I have no intention of sitting and waiting a probable year for the next but to get up every morning possible and do whatever needs doing at an ever-increasing speed. Within reason, of coiurse!
Would y'all think it wise or unwise to, in addition to the protocol, I tried taking the IV Novantrone route? My gut feel is that it'd be unwise, but I wanted to check.
Also, about d-mannose, do you think it might help cats with FUS? My mom's cat has it, and I'd like to help Rose-kitty if I can.
Hi I am back! I got my account information ALL messed up and just got a new e-mail account and new user name etc... I have had some serious problems with my treatment. I went from 161 pounds to 137 in a month and a half or something like that. I eat and eat and I would have diarhea really bad. Dr. Powell is testing for Clostridium difficile. Since it isn't open from Friday-Monday and the hospital only got my blood work back "stat" and not my stool that fast I am sitting here in agony! Don't quite know if it is C. diff yet, but whatever in the heck it is I really hope that it goes away soon! I am off almost ALL supplements and only taking a 1/4 of my INH (I was only at a 1/2 to begin with) I know that C. diff is antibiotic associated diarrhea and I am supposed to be off ALL antibiotics, but I wanted to taper because last time I just stopped the INH out of nowhere it messed a little with my head. Also just DETOXED off Xanax which was the most horrible thing in the whole wide world, but hey I am still here. One step at a time I guess. So here I am wasting away to practically nothing. My sister says that one of these days she is going to come over here and I am going to just vanish! I went from a woman's size 12 to a girls size 5! I thought my hips would never get that small again after having my son! Never say never I guess! The sick part about it is my sister and my mother are ooooh and ahhh about how great it is and how they want to lose weight too. They make me want to puke! So if anyone is having weight problems the other way I can assure you it's NO fun on the other side of the coin! This coming from a a previous size 16! On two cans of Ensure a day and the doc wants me to drink about a quart of Gatorade a day! The great thing is once I started the Ensure because of the B6 it made the nerve reactions I was having to the INH, before I had any clue as to why I was dropping pounds like it was going out of style, go away. So yeah anyone having funky nerve tingling hands, feet, and face reactions B6 worked really well for me made ALL nerve reactions stop instantly. Cheers til Monday!
For my own info-I started another Flagyl pulse. This is only my third pulse as the herxes were very painful to joints. Saw Dr. Powell last week and he started me on Niacin. I am having a lot of trouble with shoulder pain and neck pain but I do feel more clear mentally today. Could it be the weather. Beautiful warm day here in N. CA. Also,I think head clearing may be from the niacin. So far at 500mg I haven't experienced any flushes. I am not sure if I should increase now. I need to ask Dr. Powell as his instructions are to take 500-2000mg , increase slowly. Speaking of shoulder. Here is something I am wondering about. Shortly after Halloween I began having shoulder pain which turned to severe pain within one day. Extremely painful, aching.Was referred to an ortho Dr. who did an Xray and a cortisone shot. Xray suggested maybe an impingment. Also referred for PT and a TENS unit. Nothing helping. Last week had an MRI which shows inflammed rotator tendon,impingement, degenerative arthritis and a possible small tear. OK, here's my question, Why is my shoulder eroding and inflammed? Cpn????. I had a bad flare in shoulder, fingers and knees when I firt started back on NAC. Is this Cpn? I am 62 so I realize my joints are 62 years old as well but I thought degeneration was from hard use. I only use my shoulders for light work.
How do I find a doctor to prescribe the necessary medicines?? I just tried to buy from Canada and they are no longer shipping to the USA. Said the american officials are sending the drugs back to them. Linda Morasse
Monday was my 5th and last day of this pulse. Had about two days of feeling achy and fatigued, third day mildly crappy, and the last two days felt much better, more energy.Now the day after the pulse I have a mild stomach bug and feel fluey, tired and nauseated-- but the same thing has been through other family members, so I know it isn't from the Tini pulse! Just "normal" crappiness. When I told my wife I dismissively that was "just" having a bout of the stomach flu she kindly said, "Well, you struggle with feeling bad so much, you could use a break instead of getting the flu too."I have to say that this pulse felt a more difficult than the last one, and I think it has to do with the extra effect of the INH. Just a suspicion. I'm still only on 150mg of it, and will ramp up next weekend perhaps, but will also be doing the Tini pulses every two weeks, following Dr. Powell's protocol. So there will be a report on my 8th pulse sooner rather than later.
It's my 3rd day of my 11th pulse altogether and my 1st pulse on the INH, rifampicin, amoxicillin combination. I've been on antibiotics since April 2005 (or Feb 2005 if you count internet-ordered abx). At the moment I would say that I've had two neurological symptoms disappear or nearly disappear. These are the night spasms and the funny l'hermitte type signal in my right kidney area. Otherwise my walking is pretty lame and the burning sensation in my left foot is still there on and off although it has perhaps become less severe and less frequent. That could be wishful thinking though! I don't think my walking is much worse/better than when I started the antibiotics, which means no progression. Good. My nice doctor has prescribed 80mg Lipitor and more melatonin for me. He said he enjoyed our meetings since "it's like doing a medical viva" (oral exam) which rather pleased me. He referred me to gamma 1 laminin research at Helsinki university which I'm going to try to examine shortly but any thoughts on this would be interesting.
My little update for jan-06 The activity in my spinal cord changes everyday, it sometimes feels like a cat scratching or itching inside my spine and sometimes i feel light pain in the middle and lower area.This activity in my spinal cord is getting less and moving to my lower back where my first lesion appeared.Besides all this i don't have any other pain or activity in my body.Everytime i pulse Flagyl i happen to feel more activity in my spine and get more spasms all over my body though. Guner
Everything I'm seeing tells me that I'm having another relapse. Is this possible?
Hi EveryoneThis is my first blog here as I've been hanging around This is MS for over a year.I know most of your stories very well and of course it was Sarah who suggested I move over here as I was getting a bit panicked after taking my second pulse of Tinidazole and feeling terrible!!I've been on the Doxy/Roxy combo (sounds like a McDonalds happy meal) for about a year. Sounds like forever but there was never the right time to start a pulse due to school holidays,husband working away from home,eldest son being hit by a car,Christmas etc,etc etc,and so I started at last.I managed 2 days in December and 4 in January and so am ready for pulse number 3,but I'm stuck between being excited and terrified at the same time.i knew we had to get worse before seeing any improvement,but having come from moving quite well with one or two crutches(I just have a weak right leg) to not being able to put any weight on my right foot as it just wont support me,plus very painful muscle spasms every minute and a nasty dragging pain around my right ankle.